# SDR ASAA2020012181893

- Difficulty date: January 18, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 18,266 hours, 5,856 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL CONT CAB ZONE TEMP ILLUMINATES & GOES OUT ON MASTER CONTROL RESET. GROUNDED - YES. T/S SYSTEM  AMM 21-61-00-700-806-002, AND AMM TASK 21-61-00-700-807-002.  OPS CHECKED GOOD.
